# SDR AALA990762

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A31207
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CCS - FLT 2133 - WHEN NOSE GEAR LANDING LIGHT IS TURNED ON, SPARKS CAN BE SEEN COMING FROM THE SWITCH AREA.  PLACARDED NOSE GEAR LANDING LIGHT INOPERATIVE PER MEL.  CIRCUIT BREAKER PULLED AND COLLARED.  FLEW FLIGHT TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
